# SDR EIAA98008

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, FUSELAGE BS 400 BULKHEAD AFT FACE AT RBL 1 FLOOR SUPPORT ATTACH ANGLE CRACKED.  ANGLE REPLACED IAW SRM 51-10-01.  (M)
